# SDR GTIA2024011037751

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11383
- Aircraft time: 1,804 hours, 571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORT, CHEMICAL ODOR ROWS 12-23. PERFORMED ELIMINATION OF ODOR/ FUME PROCEDURE.  CHEMICAL ODOR PERSISTED, COULD NOT BE STOPPED. CONTINUED TO AIR PACK 1+2 FAULT PROCEDURE.-RAN ENGINES WITH CREWS ASSISTANCE  RAN BOTH PACKS 1+2 NO ODORS NOTED IAW TSM 05-50-00-810-831-A  A/C OKAY FOR SERVICE.
